MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RATCHETING T-HANDLE

EXACTECH, INC. EQUINOXE; RATCHETING T-HANDLE
Catalog Number 301-09-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, while revising a hrp and backing out a body locking screw, the t-handle loosened and came apart.The surgeon switched to a straight handle.There were no pieces that fell into the patient.The device will return for evaluation.
 
Additional Manufacturer Narrative
(h3) the broken device reported was likely the result of the ratcheting t-handle disassembling from the screw/pin driver assembly.The cause of the disassembly could not be determined as the failure mode could not be recreated but may have been due to not fully assembling the screw/screw driver assembly or unintentionally sliding the connection mechanism during use.

Brand Name
EQUINOXE
Common Device Name
RATCHETING T-HANDLE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson kate jacobson
3523771140
MDR Report Key11811582
Report Number1038671-2021-00227
Device Sequence Number3767061
Product Code LXH
UDI-Device Identifier10885862557575
UDI-Public10885862557575
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-09-30
Device Lot Number147795001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown